MathSciNet Relay Station
MathSciNet bibliographic data
MR2158506 (2006g:76093) 76M28 (65M99 74S30 76-02)
Monaghan, J. J. Smoothed particle hydrodynamics. Rep. Progr. Phys. 68 (2005), no. 8, 1703–1759.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement